# SDR UPS804683

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FINGER DOUBLER CORRODED BS 870 AT LONGERON 31R.  MAINTENANCE FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-3-1 FIGURE 1.
